H∞ output feedback control for discrete-time nonlinear stochastic systems

N. Berman, U. Shaked

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Abstract

This paper considers the problem of H∞ output feedback controller design for stochastic nonlinear systems. The synthesis of the controller is based on the concept of dissipativity for stochastic systems which was introduced by the authors in a previous work. The stochastic dissipativity concept facilitates the establishment of a bounded real lemma (BRL) for stochastic systems, on the basis of which the the theory of this paper is developed. To facilitate the output controller design we prescribe an observer structure which results, together with the underlying system, in a Hamilton-Jacobi inequality of 2n variables. With the aid of this Hamilton-Jacobi inequality we establish sufficient conditions for the solution of the H∞ output feedback problem for nonlinear stochastic systems in terms of two coupled Hamilton-Jacobi inequalities.

Original languageEnglish
Title of host publication2008 IEEE 25th Convention of Electrical and Electronics Engineers in Israel, IEEEI 2008
Pages830-835
Number of pages6
DOIs
StatePublished - 1 Dec 2008
Event2008 IEEE 25th Convention of Electrical and Electronics Engineers in Israel, IEEEI 2008 - Eilat, Israel
Duration: 3 Dec 20085 Dec 2008

Publication series

NameIEEE Convention of Electrical and Electronics Engineers in Israel, Proceedings

Conference

Conference2008 IEEE 25th Convention of Electrical and Electronics Engineers in Israel, IEEEI 2008
Country/TerritoryIsrael
CityEilat
Period3/12/085/12/08

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'H∞ output feedback control for discrete-time nonlinear stochastic systems'. Together they form a unique fingerprint.

Cite this